# SDR AU000911

- Difficulty date: June 8, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6442
- Condition: Failed
- Location: Lt Mlg
- Part time: 286 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR NR 2 TIRE FAILED DUE TO FATIGUE AND SEPARATION OF THE SIDEWALL AREA. LT MLG NR 1 TIRE FAILED DUE TO OVERLOAD AS A CONSEQUENCE OF THE FAILURE OF NR 2 TIRE.
